# SDR QXEA0102127

- Difficulty date: December 18, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LOWER FORWARD VHF ANTENNA MOUNT AREA ON FUSELAGE SKIN CORRODED.  REPAIRED IAW HORIZON AIR EA 4-53-1539 AND FOKKER SRM 53-10-4.
